Un teorema di geometria differenziale
Bollettino dell'Unione Matematica Italiana (1949)
- Volume: 4, Issue: 2, page 109-111
- ISSN: 0392-4041
Access Full Article
topHow to cite
topMarcus, F.. "Un teorema di geometria differenziale." Bollettino dell'Unione Matematica Italiana 4.2 (1949): 109-111. <http://eudml.org/doc/194951>.
@article{Marcus1949,
author = {Marcus, F.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {Differential geometry Euclidean spaces},
language = {ita},
month = {7},
number = {2},
pages = {109-111},
publisher = {Zanichelli},
title = {Un teorema di geometria differenziale},
url = {http://eudml.org/doc/194951},
volume = {4},
year = {1949},
}
TY - JOUR
AU - Marcus, F.
TI - Un teorema di geometria differenziale
JO - Bollettino dell'Unione Matematica Italiana
DA - 1949/7//
PB - Zanichelli
VL - 4
IS - 2
SP - 109
EP - 111
LA - ita
KW - Differential geometry Euclidean spaces
UR - http://eudml.org/doc/194951
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.